# SDR R61A2019062830657

- Difficulty date: June 13, 2019
- Submitted: June 28, 2019
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 34,830 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17066796001
- Condition: Cracked
- Location: Frame 86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED A CRACK ON THE FLOOR PANEL SUPPORT AT FR86 & RBL 24" AREA.  MAINTENANCE REMOVED AND REPLACED THE FLOOR PANEL SUPPORT AT FR86 & RBL 24" AREA IAW EMB SRM 51-41-01. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
